| Model Number |
N/A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient had initial bilateral unicompartmental medial knee arthroplasties performed approximately five months ago.Subsequently, two months later, the patient¿s right knee was converted to a total knee due to a depressed tibia.The patient had inadequate bone stock to support the partial knee implants.No medical records or further information is available.
Additional Manufacturer Narrative
(b)(4).D10 ¿ oxf anat brg rt sm size 4 pma, item# 159569, lot# 7392556.Oxford ph3 cementless fem sz s, item# 154925, lot# 7289519 f.G2 ¿ foreign ¿ australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.